On an Euler–Abel Type Transform of Trigonometric Series
N. Sh. Berisha,
F. M. Berisha,
M. Sadiku and
Jaume Giné
Abstract and Applied Analysis, 2024, vol. 2024, 1-6
Abstract:
In the paper, we give several limit case Euler–Abel type transforms for alternating cosine and sine series. Making use of a property of the operator of generalized difference, applied in the transforms, we give transforms for nonalternating series, which are stronger than similar transforms for alternating series given earlier.MSC2020 Classification: Primary 65B10, Secondary 42A38, 40A25, 40A05
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2024/5942773.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2024/5942773.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5942773
DOI: 10.1155/aaa/5942773
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().